# SDR DALA2024121611738

- Difficulty date: December 11, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 58,199 hours, 41,263 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Corroded
- Location: Zone 500 Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ALL INNER CAVITY LUGS (9 EA) OF THE INBOARD WING FLAP HINGE FITTING AT LH WING, AND WEAR ON FAIRING SUPPORTS OF THE INBOARD WING FLAP HINGE FITTING AT LH WING. ALSO WEAR ON INNER CAVITY (4 EA) SUPPORT AT LH WING. CORROSION ON ACTUATOR SUPPORT LUGS OF THE INBOARD WING FLAP HINGE FITTING AT LH WING. SUMMARY OF NRC 00713: CORROSION LEVEL 2. CORROSION ON ALL INNER CAVITY LUGS (9 EA) OF THE INBOARD WING FLAP HINGE FITTING AT LH WING, AND WEAR ON FAIRING SUPPORTS OF THE INBOARD WING FLAP HINGE FITTING AT LH WING WERE REPAIRED WITH NRC 00738. THE INNER CAVITY (4 EA) SUPPORT AT LH WING. CORROSION ON ACTUATOR SUPPORT LUGS OF THE INBOARD WING FLAP HINGE FITTING AT LH WING WERE REPAIRED PER PRI 622484-14 REV 2 & ER/A 622484-14 REV ORIG SECTION I: PERMANENT REPAIR. ASSOCIATED ER/A 14-622484 ADDED FOR AC 9548. REPAIR INFORMATION IS ON LOG PAGE #0707323. UPDATE SUMMARY OF NRC 00713: LEVEL CORROSION 2. INNER CAVITY (4 EA) SUPPORT AT L H WING (ATACH FITTINGS/TRAILING EDGE FWD FLAP HINGE/BRACE FITTING XRS 164) WAS REPAIRED PER PRI 622484-14 REV 0, 1, 2 & ERA 622484-14 REV ORIG SECTION I: PERMANENT REPAIR. (LP #0703983)
